# SDR ASAA2019022028282

- Difficulty date: February 20, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 14,796 hours, 4,788 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE L FMC FAILED IN CRUISE FMC RECOVERED ON ITS OWN. A/P ENTERED CWS-R AND ALT HOLD. NO FMC DATA ON BOTH CDU. FAILED AGAIN. GROUNDED - YES. RESET NR 1 FMC IAW FIM 34-61-TASK 836 GRND VERIFICATION SUCCESSFUL.
